MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, BIOCOMPO- SITE PUSHLOCK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTURE ANCHOR, BIOCOMPO- SITE PUSHLOCK; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTURE ANCHOR, BIOCOMPO- SITE PUSHLOCK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by an arthrex employee via email that an ar-1922bc, suture anchor, biocomposite pushlock® 4.5 x 24 mm, the anchor broke during insertion.This was detected during use in a cuff rotator repair procedure on (b)(6) 2024.All the fragments have been retrieved from patient.The procedure was completed successfully by using a new ar-1922bc.There was no patient harm and no secondary procedure needed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-1922bc with serial/batch number (b)(6) was received for investigation.A visual evaluation revealed no damage to the shaft or handle.However, the anchor was broken at the distal end, damaging the tip geometry and losing part of the screw.Also, it was noted that the shaft's tip was bent.Functional testing doesn't apply to this device.The most likely cause(s) of the reported failure can be user error, such as improper bone preparation, misaligned insertion, or prying/leveraging the device during insertion.

Brand Name
SUTURE ANCHOR, BIOCOMPO- SITE PUSHLOCK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20310713
Report Number1220246-2024-07859
Device Sequence Number7791736
Product Code MAI
UDI-Device Identifier00888867022874
UDI-Public(01)00888867022874(11)240115(17)271231(10)15193113
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, BIOCOMPO- SITE PUSHLOCK
Device Catalogue NumberAR-1922BC
Device Lot Number15193113
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown